Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could protein powder consumption lead to any side effects?

I am having Nutrilite Protein Powder (Amway), as instructed on the pack. I have to join my new job in two months. And it is important to have clear face for the job as it is for the cabin crew. I am having protein for the first time. Could you please tell me if it has any side effects? And what are the other alternatives?
Mon, 4 Aug 2014
Report Abuse
Dentist 's  Response
Dear User,

Thanks for using health care magic.

Protein are the essential part of our diet and they are not meant for any side effects. The only possible problem is the allergy with one or another contents of your packed protein powder. You can use it without fear as it is not going to harm in anyway.


'Hope I have answered your query. If you have any further questions I will be happy to help".
Thanks
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was telling you about my husband s blood & a bit of protein in his urine, asking what that might indicate, when all my hard to come by words...